Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 25 found articles
 
 
  Positive Lyapunov Exponent in the Hopf Normal Form with Additive Noise
 
 
Title: Positive Lyapunov Exponent in the Hopf Normal Form with Additive Noise
Author: Chemnitz, Dennis
Engel, Maximilian
Appeared in: Communications in mathematical physics
Paging: Volume 402 () nr. 2 pages 1807-1843
Year: 2023-06-26
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands